# SDR UG82005F00011

- Difficulty date: September 22, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- System (JASC): 2760 · Drag Control System
- Part: Fastener
- Part number: HTL452
- Condition: Loose
- Location: Switch Bracket
- Part time: 4,445 hours, 2,079 cycles
- Component: Ground Spoiler, Gulstm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF: GM05009) GROUND SPOILER CHECK IS INTERMITTENT.  IT WAS DISCOVERED THAT THE AFT OF 2 HI-LOK FASTENERS SECURING THE LT GROUND SPOILER STOW SWITCH MOUNTING BRACKET TO THE WING HAD ITS NUR MISSING AND PIN BACKED OUT.  ON THE RT WING BRACKET THE NUT AND PIN WERE MISSNG.  THIS CONDITION ALLOWED THE BRACKETS TO MOVE, INTERMITTENTLY CAUSING THE SWITCHES NOT TO ACTUATE.  CONDITION WAS CORRECTED WITH INSTALLATION OF NEW FASTENERS.  OPERATIONAL TEST OF GROUND SPOILER SYSTEM WAS NORMAL.  (K)
